# SDR S2YA98025

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MKE/CWA - FLT 1071 - JUST AFTER TAKEOFF, AIRCRAFT STRUCK A BIRD JUST ABOVE THE FIRST OFFICER'S WINDSHIELD.  THE CREW DECIDED TO RETURN TO MKE SO THE AIRCRAFT COULD BE INSPECTED FOR DAMAGE.  AFTER MAKING AN UNEVENTFUL LANDING, MAINTENANCE INSPECTED AIRCRAFT AND FOUND NO DAMAGE.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
